Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 4 (2006), Issue 1, Pages 91-111
http://dx.doi.org/10.1155/2006/587016

Generalized weighted Besov spaces on the Bessel hypergroup

1Département de Mathématiques IPEIN, Campus Universitaire Mrezka 8000, Nabeul, Tunisia
2Département de Mathématiques, Faculté des Sciences de Bizerte, Zarzouna 7021, Bizerte, Tunisia

Received 1 September 2004

Academic Editor: Jürgen Appell

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Miloud Assal and Hacen Ben Abdallah, “Generalized weighted Besov spaces on the Bessel hypergroup,” Journal of Function Spaces and Applications, vol. 4, no. 1, pp. 91-111, 2006. doi:10.1155/2006/587016